MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SHORT V OSTEO 5MM X 7 3/4 IN; GENERAL/MISC INSTRUMENT

DEPUY ORTHOPAEDICS, INC. 1818910 SHORT V OSTEO 5MM X 7 3/4 IN; GENERAL/MISC INSTRUMENT
Catalog Number 242108000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the knee extraction instruments were either chipped or dull and the surgeon asked for them to be replaced.
 
Additional Manufacturer Narrative
Examination of the returned devices confirms the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SHORT V OSTEO 5MM X 7 3/4 IN
Common Device Name
GENERAL/MISC INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7039698
Report Number1818910-2017-29166
Device Sequence Number13739309
Product Code HWM
UDI-Device Identifier10603295122784
UDI-Public10603295122784
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242108000
Device Lot NumberSO2010584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1